# SDR ASAA2023050843191

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 55,591 hours, 16,649 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, COPILOT DU DISPLAYED VTK AND LOST MAP INTERMITTENTLY. OPS RESTORED TO NORMAL BEFORE FMC FAIL CHECKLIST COULD BE ACCOMPLISHED. GROUNDED - YES. REBOOTED FMC'S PRECAUTIONARY-OPS CK OK REF. B737-800 AMM 34-61-00-860-801.
